# SDR ASAA2018041624263

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 28,839 hours, 8,400 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED, CIRCUIT BREAKER P18-3 E1 TRIPPED.  ACFT GROUNDED.  CONFIRMED THE CIRCUIT BREAKER TRIPPED.  ACCOMPLISHED A CIRCUIT BREAKER RESET IAW AMM 20-60-01.  CIRCUIT BREAKER REMAINED IN,  NO DEFECTS NOTED. NO DEFECTS NOTED ON THE CAPTAIN'S FWD WINDOW.  ACCOMPLISHED WINDOW HEAT CONTROL UNIT TEST IAW AMM 30-41-11. OPS CHECKED GOOD.  NO HISTORY 90 DAYS. ACFT GOOD FOR SERVICE.
